RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 5, Pages 614–620 (Mi jsfu794)  

On a problem of cross-diffusion with nonlocal boundary conditions

Zafar R. Rakhmonova, Jasur E. Urunbayevb

a National University of Uzbekistan, University, 4, Tashkent, 100174, Uzbekistan
b Samarkand State University, University Blvd., 15, Samarkand, 140104, Uzbekistan

Abstract: Condition of global existence of solution of a non-linear system of cross-diffusion with non-linear boundary conditions is studied in the paper. Critical exponents of Fujita type and critical exponents of global existence of solution are established.

Keywords: nonlinear parabolic system, cross-diffusion, critical Fujita curve, blow-up.

DOI: https://doi.org/10.17516/1997-1397-2019-12-5-614-620

Full text: PDF file (109 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.957
Received: 01.04.2019
Received in revised form: 15.06.2019
Accepted: 20.08.2019
Language:

Citation: Zafar R. Rakhmonov, Jasur E. Urunbayev, “On a problem of cross-diffusion with nonlocal boundary conditions”, J. Sib. Fed. Univ. Math. Phys., 12:5 (2019), 614–620

Citation in format AMSBIB
\Bibitem{RakUru19}
\by Zafar~R.~Rakhmonov, Jasur~E.~Urunbayev
\paper On a problem of cross-diffusion with nonlocal boundary conditions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 5
\pages 614--620
\mathnet{http://mi.mathnet.ru/jsfu794}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-5-614-620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000501589200010}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu794
  • http://mi.mathnet.ru/eng/jsfu/v12/i5/p614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:59
    Full text:10
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020